There was an Injectafer drug label change in February 2020 which added a new hypophosphatemia warning. Most importantly, the Warnings and Precautions part of the Injectafer drug label added a new subsection 5.2 titled “Symptomatic Hypophosphatemia”.
Some background about the new hypophosphatemia warning for Injectafer can be found in these two recent articles:
- Our February 3, 2020 Drug Injury Watch blog post, “Injectafer-Induced Hypophosphatemia Can Be A Serious Side Effect Of This Iron Deficiency Anemia Drug”; and,
- Our February 11, 2020 Drug Injury Watch blog post, “Hypophosphatemia As A Side Effect Of Injectafer vs. Monoferric Treatments: Comparisons From Two Clinical Trials”.
Severe hypophosphatemia can cause Injectafer-related medical complications including but not limited to:
We are investigating possible Injectafer drug injury lawsuits for patients and their families.[View article at original source]